Functionally complete algebras in congruence distributive varieties

Rosenberg, Ivo G.: Functionally complete algebras in congruence distributive varieties. Acta scientiarum mathematicarum, (43) 3-4. pp. 347-352. (1981)

[img] Cikk, tanulmány, mű
math_043_fasc_003_004_347-352.pdf

Download (827kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 3-4
Page Range: pp. 347-352
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 351-352.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:36
URI: http://acta.bibl.u-szeged.hu/id/eprint/14824

Actions (login required)

View Item View Item